# SDR SWIA200210791

- Difficulty date: April 16, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 30,842 hours, 38,686 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Receptacle
- Condition: Melted
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE SMELL IN CABIN.  FOUND A LIGHT RECEPTACLE MELTED.  REPLACED LIGHT RECEPTACLE AT SEAT 5A.  OPS CHECK GOOD.
